MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1590/s1806-37132008001100014

Медицинская библиотека · Jornal brasileiro de pneumologia : publicacao oficial da Sociedade Brasileira de Pneumologia e Tisilogia · 2008

Gynecomastia: a rare adverse effect of isoniazid.

Morrone Nelson, Morrone Junior Nelson, Braz Alessandra Garcia, Maia José Antonio Freire

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a patient who twice developed gynecomastia following tuberculosis treatment. An 18-year-old male developed painful bilateral gynecomastia after three months of treatment with the isoniazid-rifampin-pyrazinamide regimen. Partial resolution of gynecomastia was achieved at the end of treatment. The patient was retreated with the same regimen eight years later, and gynecomastia recurred after six months of treatment. Hormone levels were normal, and a mammogram revealed bilateral gynecomastia. The isoniazid was discontinued, and the gynecomastia was partially resolved by the end of treatment. Four years later, gynecomastia was not detected. We conclude that isoniazid-related gynecomastia completely resolves when the medication is discontinued. Therefore, pharmacological and surgical treatment should be avoided.

Для цитирования: Morrone Nelson, Morrone Junior Nelson, Braz Alessandra Garcia, Maia José Antonio Freire. Gynecomastia: a rare adverse effect of isoniazid.. Jornal brasileiro de pneumologia : publicacao oficial da Sociedade Brasileira de Pneumologia e Tisilogia. 2008. DOI: 10.1590/s1806-37132008001100014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.